# SDR DALA2025042403201

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,822 hours, 42,034 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Loose
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3230 DISC: OXYGEN PANEL LOOSE, FLUNG OPEN ON TAKEOFF, NOT SURE IF ITS BROKEN, DIDNT WANT TO MESS WITH IT. C/A: UPON ARRIVAL FOUND O2 DOOR ABOVE JS101 OPEN. AFT MASK IN SIDEWAYS, BUT NO OTHER ISSUES. RESECURED O2 PANEL. OKAY FOR SVC. REF A320 AMM 35-21. (LP: 0925825)
